# SDR CALA9601770

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16201
- Make and model: Boeing 737130
- Aircraft serial: 19018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 285.62
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STA 285.62 NOSE WHEEL WELL RT VERTICAL STIFFENER CORRODED 3 INCHES FROM LOWER END AND 2 INCHES FROM UPPER END.  THE VERTICAL STIFFENER WAS REMOVED, A REPLACEMENT STIFFENER WAS FABRICATED AND INSTALLED IAW SRM 51-30-2, 51-10-2 AND BAC DRAWING 65-45819.
